Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An asymptotic expansion for the first derivative of the generalized Riemann zeta function

Author: E. Elizalde
Journal: Math. Comp. 47 (1986), 347-350
MSC: Primary 11M35; Secondary 81G05
MathSciNet review: 842140
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An asymptotic expansion for the partial derivative $ \partial \zeta (z,q)/\partial z$ of the generalized Riemann zeta function $ \zeta (z,q)$, all negative integer values of z, is obtained.

References [Enhancements On Off] (What's this?)

  • [1] Carl M. Bender and Steven A. Orszag, Advanced mathematical methods for scientists and engineers, McGraw-Hill Book Co., New York, 1978. International Series in Pure and Applied Mathematics. MR 538168
  • [2] Emili Elizalde and Joan Soto, 𝜁-regularized Lagrangians for massive quarks in constant background mean-fields, Ann. Physics 162 (1985), no. 1, 192–211. MR 798705,
  • [3] A. Erdélyi, Editor, Higher Transcendental Functions, Vol. I, McGraw-Hill, New York, 1953.
  • [4] I. S. Gradshteyn & I. M. Ryzhik, Tables of Integrals, Series, and Products, 4th ed., Academic Press, New York, 1965.
  • [5] Wilhelm Magnus, Fritz Oberhettinger, and Raj Pal Soni, Formulas and theorems for the special functions of mathematical physics, Third enlarged edition. Die Grundlehren der mathematischen Wissenschaften, Band 52, Springer-Verlag New York, Inc., New York, 1966. MR 0232968
  • [6] F. W. J. Olver, Asymptotics and special functions, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], New York-London, 1974. Computer Science and Applied Mathematics. MR 0435697

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11M35, 81G05

Retrieve articles in all journals with MSC: 11M35, 81G05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society